# SDR YENA20160130081

- Difficulty date: January 30, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N317JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000363
- Aircraft time: 16,624 hours, 10,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17013633001
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD WET AREA FLOOR SUPPORT, FRAME 16, LBL 42.   REMOVED AND REPLACED FWD WET AREA FLOOR SUPPORT IAW  SRM 51-40-02, 51-43-03, 51-23-04, 51-41-02,- 51-23-06 AND E190 CPM 51-25-00.
